# SDR ASOA201000416

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6003328335
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF PREVIOUSLY REWORKED EXTERNAL POWER RECEPTACLE SUPPORT MEMBER, FOUND AFT INTERCOSTAL PN 600-33283-35 TO BE CRACKED INBD TOP FASTENER HOLE.   DRILLED OFF, REMOVED OLD EXTERNAL POWER RECEPTACLE SUPPORT MEMBER AFT INTERCOSTAL PART NR 600-33283-35 BY REMOVING SOLID RIVETS,  RIVETS AND LOCK FASTENERS IAW SRM 51-42-06, 51-42-10 AND 51-42-21.  LOCATED AND DRILLED SUPPORT MEMBER INTERCOSTAL IAW SRM 51-42-06 STEP 7. INSTALLED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-06.
